# SDR QXEA2012110401359

- Difficulty date: November 4, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 4,448 hours, 4,523 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 8SC0205001
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER WINDOW AT LT SIDE OF ACFT ROW 8A/B CRACKED.  REMOVED PAX WINDOW AT ROW 8AB. IAW AMM TASK 56-20-01-010-041 & 56-20-01-020-041. INSTALLED SERVICEABLE WINDOW IAW AMM TASK 56-20-01-410-041 & 56-20-01-420-041.  RETURNED TO SERVICE.
